MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.Additional information was requested and received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure the patient unable to tolerate the halos.The iol was exchanged in a secondary procedure.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information provided in h.3, h.6 and h10 the product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Information was provided that the 1.50cyl, 17.0 diopter (add power +2.2/+3.2) was replaced with an 1.50cyl, 20.5 diopter lens.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11927654
Report Number1119421-2021-01153
Device Sequence Number4356706
Product Code MFK
UDI-Device Identifier00380652415460
UDI-Public00380652415460
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Model NumberTFNT30
Device Catalogue NumberTFNT30U170
Device Lot Number15066728
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ IOL; MONARCH III CARTRIDGE D; PROVISC; ACRYSOF IQ IOL; MONARCH III CARTRIDGE D; PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR